# SDR UHLA2014060300514

- Difficulty date: June 3, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 25,455 hours, 15,653 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Damaged
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED HAT BUSHING LT NR 1 SPOILER OUTBD FITTING. AFTER FURTHER INSPECTION FOUND LT GROUND SPOILER 1 OTBD HINGE HAS OBLONGED HOLE AT DISBONDED HAT BUSHING. REAMED DAMAGE HOLE TO .655 DIAMETER IAW ETD2014-170-052305.  COMPLIED WITH ETD 2014-170-052305.  MAJOR REPAIR
